# SDR AALA202305169671

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 50,127 hours, 24,934 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: False Activation
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY SMOKE DETECTOR IS FAULTING WITH FALSE WARNING. MAINTENANCE RESET SMIOKE DETECTION CONTROL UNIT AND PERFORMED OPERATIONAL TEST OF LAVATORY SMOKE DETECTION PER AMM 26-17-01 WITH NO FAULTS NOTED.
